# SDR SWAA2018032820784

- Difficulty date: February 22, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,626 hours, 41,485 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 114A50303
- Part serial: 000025
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT FITTING CRACKED.      R & R THE NR 3 SLAT ASSEMBLY IAW AMM.
